Previous |  Up |  Next

Article

Title: Matyáš Lerch (Czech)
Title: Matyáš Lerch (English)
Author: Fuchs, Eduard
Author: Lepka, Karel
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 48
Issue: 1
Year: 2003
Pages: 50-62
.
Category: history
.
idZBL: Zbl 1055.01015
.
Date available: 2010-12-11T19:43:15Z
Last updated: 2015-11-29
Stable URL: http://hdl.handle.net/10338.dmlcz/141160
.
Reference: [1] Agoh, T., Dilcher, K., Skula, L.: Fermat quotients for composite moduli.J. Number Theory 66 (1997), 29–50. Zbl 0884.11003, MR 1467188
Reference: [2] Borůvka, O. a kol.: Dílo Matyáše Lercha v oboru matematická analýza.Práce brněnské základny ČSAV 29 (1957), 417–540.
Reference: [3] Borůvka, O.: O životě a díle českého matematika M. Lercha.Rozhledy mat.-fyz. 38 (1959–60), 271–272.
Reference: [4] : Vzpomínky.Editoři J. Franců, J. Vosmanský. JČMF Brno 1999, magnetofonová kazeta.
Reference: [5] Čupr, K.: Profesor Matyáš Lerch.Časopis pěst. mat. fys. 52 (1923), 301–313.
Reference: [6] Frank, L.: O životě Matyáše Lercha.Časopis pěst. mat. fys. 78 (1953), 119–137. MR 0077457
Reference: [7] Friedmann, A., Tamarkine, J.: Quelques formules concernant la théorie de la fonction $[x]$ et des nombres de Bernoulli.J. Reine Angew. Math. 135 (1909), 146–156.
Reference: [8] Gutzmer, A.: Sur une série considérée par M. LERCH.J. de Sciencias Math. e Astron. VIII (1887), 33–36.
Reference: [9] Herr, J. Ph.: Lehrbuch der höheren Mathematik.1857.
Reference: [10] Koutský, K.: K Lerchovým pracím o Fermatově kvocientu.Práce Moravské přírodovědecké společnosti, sv. 18, Brno 1947.
Reference: [11] Lepka, K.: Matyáš Lerch’s work on Number Theory.Přír. fak. MU Brno, 1995. Zbl 0874.11005, MR 1353913
Reference: [12] Lepka, K.: Historie Fermatových kvocientů (Fermat–Lerch).Edice Dějiny matematiky 14, Prometheus, Praha 2000. MR 1884148
Reference: [13] Lerch, M.: Deux théorèmes d’arithmétique.Věstník KČSN 1887, 683–688.
Reference: [14] Lerch, M.: Sur quelques théorèmes d’arithmétique.Zprav. KČSN 1894, 1–11.
Reference: [15] Lerch, M.: Essais sur le calcul du nombre des classes de formes quadratiques binaires aux coefficients entiers.Mém. Sav. Étr. 1906, 1–244.
Reference: [16] Lerch, M.: Essais sur le calcul du nombre des classes de formes quadratiques binaires aux coefficients entiers.Acta Math. 29 (1905), 333–424. MR 1555020, 10.1007/BF02403208
Reference: [17] Lerch, M.: Zur Theorie der Fermatschen Quotienten ${(a^{p-1}-1)/p=q(a)}$.Math. Ann. 60 (1905), 471–490. MR 1511321, 10.1007/BF01561092
Reference: [18] Lerch, M.: Sur les théorèmes de Sylvester concernant le quotient de Fermat.C. R. de l’Académie des Sciences 142 (1906), 35–38.
Reference: [19] Lerch, M.: Über die Nichtdifferentiebarkeit gewisser Funktionen.Crelles Journ. 103 (1888), 126–138.
Reference: [20] Lerch, M.: O hlavní větě theorie funkcí vytvořujících.Rozpravy ČAVU 1 (1892), 1–7.
Reference: [21] Lerch, M.: Sur un point de la théorie des fonctions génératrices d’Abel.Acta 27 (1903), 339–351. MR 1554991
Reference: [22] Lerch, M.: Základové theorie Malmsténovských řad.Rozpravy ČAVU 1 (1892), 1–70.
Reference: [23] Lerch, M.: Další studium v oboru Malmsténovských řad.Rozpravy ČAVU 3 (1894), 1–61.
Reference: [24] Lerch, M.: Sur quelques propriétés d’une transcendante uniforme.Compte rendu du quatrième Congrès scientifique international des catholiques tenu à Fribourg 1898, 58–69.
Reference: [25] Lerch, M.: Příspěvky k theorii řad nekonečných.Zprávy KČSN (1885), 174–179.
Reference: [26] Lerch, M.: Remarque sur la théorie des séries.J. de Teix. 7 (1886), 79–80.
Reference: [27] Lerch, M.: Bemerkung zur Reihentheorie.Zprávy KČSN (1890), 219–221.
Reference: [28] Lerch, M.: Zur Theorie der unendlichen Reihen.Zprávy KČSN (1891), 250–254.
Reference: [29] Lerch, M.: Über die analytische Natur einer von P. Du Bois-Reymond betrachteten Funktion.Monatshefte 8 (1897), 377–382. MR 1546481, 10.1007/BF01696287
Reference: [30] Petr, K.: Matyáš Lerch.Almanach ČAVU (1923), 116–138.
Reference: [31] Pringsheim, A.: Allgemeine Theorie der Divergenz und Convergenz von Reihen mit positiven Gliedern.Math. Ann. 35 (1890), 297–298. 10.1007/BF01443860
Reference: [32] Pringsheim, A.: Zur Theorie der Taylor’schen Reihe und der analytischen Functionen mit beschränktem Existenzbereich.Math. Ann. 42 (1893), 153–184. MR 1510771, 10.1007/BF01444177
Reference: [33] Škrášek, J.: Seznam prací profesora Matyáše Lercha.Časopis pěst. mat. fys. 78 (1953), 139–148.
Reference: [34] Škrášek, J.: Život a dílo profesora Matyáše Lercha.Časopis pěst. mat. fys. 85 (1960), 228–240.
.

Files

Files Size Format View
PokrokyMFA_48-2003-1_6.pdf 309.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo